# SDR DALA2023112709725

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 56,048 hours, 40,866 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON SEAT TRACK BTW STA 208 TO STA 218, X=-54 (RH) AT CPAX. SUMMARY OF NRC 00483: CORROSION LEVEL 2. SEAT TRACK BTW STA 208 TO STA 218, X=-54 (RH) AT CPAX WAS REPAIRED PER B717-200 SRM 53-20-52-2R PROCEDURE 5, REPAIR 5, AND 51-41-01-0G. (LP #0081151)
